Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 1, Pages 62–71 (Mi mz4453)  

This article is cited in 1 scientific paper (total in 1 paper)

On estimates of interpolation orbits of functions from $L_1+L_{\infty}$

V. I. Dmitriev

Kursk State Technical University

Full text: PDF file (816 kB)

English version:
Mathematical Notes, 1992, 51:1, 40–47

Bibliographic databases:

Received: 07.12.1989

Citation: V. I. Dmitriev, “On estimates of interpolation orbits of functions from $L_1+L_{\infty}$”, Mat. Zametki, 51:1 (1992), 62–71; Math. Notes, 51:1 (1992), 40–47

Citation in format AMSBIB
\Bibitem{Dmi92}
\by V.~I.~Dmitriev
\paper On estimates of interpolation orbits of functions from $L_1+L_{\infty}$
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 1
\pages 62--71
\mathnet{http://mi.mathnet.ru/mz4453}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1165281}
\zmath{https://zbmath.org/?q=an:0764.46022}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 1
\pages 40--47
\crossref{https://doi.org/10.1007/BF01229433}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JW31000008}


Linking options:
  • http://mi.mathnet.ru/eng/mz4453
  • http://mi.mathnet.ru/eng/mz/v51/i1/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Dmitriev, “On one transformation of parameter-spaces of real interpolation method”, Russian Math. (Iz. VUZ), 60:12 (2016), 36–42  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021